# SDR SWAA2021030849880

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE FLOOR SUPPORT STRINGER 25L 'Z' CHANNEL FROM 727B TO 847 IS CORRODED. REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT 'Z' CHANNEL FROM BS 727B TO 847. LBL 21 AS PER B737-7 SRM 51-40-02-0G-0 AND DWG REF 142A7502 ACCOMPLISHED SPLICE REPAIR BETWEEN STA 727E TO STA 747 SRM REF 737-7 53-00-53-2R-6 SQUEEZED OUT SEALANT AND FASTENER INSTALLATION PER SOPM 20-50-19 STEP F.
